# SDR DALA2016062104803

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR SUPPORT, CUSP WEB 219-237, RBL 44-RBL HAS CORROSION.  REPLACED CUSP WEB AT FS 218 TO 237, RBL 44 TO 56 IAW SRM 51-41-02, 51-41-05.
